When you used doxycycline did you get brown rashes. I have been told that I have trichomoniasis vaginalysis infection. so I took two type of tablets one is Doxycycline and other one is metranidazole. from the next I started them I have itching in my body like some bubbles are out of my body and also I have some brown some spots on my body (pals, fingers, hands).i Have stopped them 4 days ago still I can feel like itching some time. is these are the side effects of the tablets I used or I have HIV +ve. I have been worried and in bit stress. I want to go for HIV test but they said that they cud not confirm anything before 3 months. pls tell me how felt when used doxy tabs. so that i get some relief.
Hi, I was just searching the internet for problems with the ears and came across your posts. I thought I'd give it a shot and drop you a note. My ears have a "mold" smell to them and I was wondering if that happens where mold can grow in ears. I have neck problems and foggy/dizzieness. Maybe that's the problem? If so, what helps?
Hi, Colleen (Milo_1) here again, I wrote about my mom and Meniere's, and now I'm writing for myself. I had a motorcycle drive past me at 14 years old. It was very loud. In high school (1980 grad), I flunked 2 hearing tests. I blamed it on a cold and ignored it. Now, 3 hearing aids later (in canal, in ear (2) ), the tinnitus is very loud. I have been looking into the open ear technology. They seem to be very expensive, and since I only work part time, I can't justify the expense to myself. Are hearing aids my only option? I had a test done in the 90s that said I had 30decibal loss in both ears.
thanks in advance, Colleen
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.